# SDR UALA2010022200643

- Difficulty date: February 21, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 53,183 hours, 19,739 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SURVIVAL KIT LANYARD LOOP NOT VISIBLE. FOUND SURVIVAL KIT LANYARD LOOP MISROUTED.  INSTALLED LANYARD LOOP.  VERIFIED LANYARD AND LOOP ROUTED PER AMM.
